“Mehdi Radjabalipour”

Tel: (+98 341) 57253
Fax: (+98 341) 235392
Email:

IPM Positions |
||
Non Resident Researcher (non-resident), School of Mathematics
Member, Scientific Council (1988 - 2002 ) |
||
Non IPM Affiliations |
||
Professor of Iranian Academy of Sciences | ||
Member, International Center for Theoretical Physics, Trieste, Italy Member of American Mathematical Society |
||
Research Interests |
||
Operator Theory, Linear Algebra, Control Theory | ||
Awards |
||
1. Member of Iranian Mathematical Society 2. ....... 3. ....... |
||
Related Papers |
1. | M. Radjabalipour and A. Salemi On eigenvalues of perturbed quadratic matrix polynomials Integral Equations Operator Theory 22 (1995), 242-247 [abstract] |
2. | H. Mohebi and M. Radjabalipour Scott Brown's techniques for perturbations of decomposable operators Integral Equations Operator Theory 18 (1994), 222-241 [abstract] |
[Back]
|